# SDR USAA060471

- Difficulty date: March 21, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 40,560 hours, 40,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 908 STR 4L CRACKED.  FAB'D PARTS ON TR 567655 PER SRM 51-40-05, 51-40-02, DEFECT SIZE: 1 INCH.
